IHNS OpenIR  > 中国古代科技史
Mathematics in the Calculation of the Ancient Chinese Calendar(Abstracts of Doctorial Dissertation)
王渝生
1990-10
Source Publication数学进展
Volume19Issue:4Pages:505-506
Subject Area数学史
Language英语
Document Type期刊论文
Identifierhttp://ir.ihns.ac.cn/handle/311051/6054
Collection中国古代科技史
Recommended Citation
GB/T 7714
王渝生. Mathematics in the Calculation of the Ancient Chinese Calendar(Abstracts of Doctorial Dissertation)[J]. 数学进展,1990,19(4):505-506.
APA 王渝生.(1990).Mathematics in the Calculation of the Ancient Chinese Calendar(Abstracts of Doctorial Dissertation).数学进展,19(4),505-506.
MLA 王渝生."Mathematics in the Calculation of the Ancient Chinese Calendar(Abstracts of Doctorial Dissertation)".数学进展 19.4(1990):505-506.
Files in This Item: Download All
File Name/Size DocType Version Access License
Mathematics in the C(105KB) 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王渝生]'s Articles
Baidu academic
Similar articles in Baidu academic
[王渝生]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王渝生]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Mathematics in the Calculation of the Ancient Chinese Calendar(Abstracts of Doctorial Dissertation).pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.